FREE!Sign Up Log In Download



Reply
 
Thread Tools Search this Thread Display Modes
  #1  
Old 04-06-2012, 11:07 AM
paisly1128 paisly1128 is offline
Junior Member
 
Join Date: Jan 2012
Posts: 3
Default Endo changed insulin regiment

Hi. My endo changed my Lantus from 36 units at bedtime to 16 units in the am and 16 units in the pm. My BG's have been consistently in the high 200's in the am and are now high in pm. He wants me to continue for a few weeks and also check BG at 3:00 am. I feel lousy and was wonderring if this makes sense.
Reply With Quote
  #2  
Old 04-06-2012, 12:37 PM
dano dano is offline
Super Moderator
 
Join Date: Jan 2010
Location: South Central Kentucky
Posts: 3,130
Default

It makes sense, somewhat. I am wondering why he didn't split the dose at 18 & 18. The 3:00am test he is most-likely looking for "Dawn-Phenomenon", you can do a tag search on this Forum, if you like, or look here. At any rate your doctor is just trying to get you regulated. Good luck.
__________________
Regards;

Danny
Reply With Quote
  #3  
Old 04-06-2012, 09:19 PM
paisly1128 paisly1128 is offline
Junior Member
 
Join Date: Jan 2012
Posts: 3
Default

Thanks Dano. I am very frustrated but will try to be patient.
Reply With Quote
  #4  
Old 05-22-2012, 03:24 AM
talisha.d talisha.d is offline
Junior Member
 
Join Date: May 2012
Posts: 1
Default same issue

I was put on lantus after leaving school and for 3yrs my levels were high till they decided to realise the lantus didnt last 24hrs like its ment to on me so they split my dose and still no good i went behind my Endos back and asked my gp for a script for my original background insulin and it brought my levels down then when i went to the hospital for a check up i told them and they refused to let me stay on it and put me on levimir. i suggest if Lantus isnt working for you ask to change... Levimir is doing the job my body suits the insulins that kind of peak not like lantus.
Reply With Quote
  #5  
Old 06-19-2012, 12:19 AM
blessed3 blessed3 is offline
Junior Member
 
Join Date: Jun 2012
Posts: 3
Default

My endo just changed my
Lantus today. I will begin gradually splitting the dosage taking two shots a day now instead of one. This is in hopes of eliminating the lows I'm having at 1,2,3 am. Anyone experienced this before?
Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT. The time now is 09:12 AM.


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright © 2011 SkyHealth LLC. All rights reserved.